# SDR CALA2000266

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654646165A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SPOILER DENTED AND CRACKED .75X.75 INCHES JUST FWD AND OB OF ACTUATOR ATTACH POINT. INSTALLED DOUBLER PER SRM 57-70-01, FIG 204.
